ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Integral Solutions of the Homogeneous Biquadratic Diophantine Equations with Five Unknowns (X2 - Y2) (3X2 + 3Y2 ?2XY) = 12(Z2 ?W2)T2

Journal: International Journal of Science and Research (IJSR) (Vol.4, No. 3)

Publication Date:

Authors : ; ;

Page : 40-42

Keywords : Homogeneous biquadratic; integral solutions; special numbers;

Source : Downloadexternal Find it from : Google Scholarexternal


Four different patterns are used to find non-zero distinct integral solutions for the homogeneous biquadratic Diophantine equations (X2 - Y2) (3X2 + 3Y2 2XY) = 12 (Z2 W2) T2. Different types of properties are exposed in every pattern with polygonal, nasty, square and cubic numbers.

Last modified: 2021-06-30 21:34:49